# SDR AU510001902

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- System (JASC): 3710 · Vacuum Distribution System
- Part: Coupling
- Condition: Sheared
- Location: Vacuum Pump
- Part time: 41 hours
- Component: Pump, 215CC
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) VACUUM PUMP FAILED. INVESTIGATION FOUND THE PUMP JAMMED AND FULL OF CARBON VANE DEBRIS.  DRIVE SHAFT FAILED AT SHEAR POINT. PUMP IS OUTSIDE OF THE SN RANGE AS INDICATED IN TEMPEST SB-003. (OTHER CAUSE: MATERIAL ) (CASA NR 510001902)
